Volume 5, Issue 4
On the Eigen-value Problem for Elliptic Systems Under Natural Growth Condition: the Super Limit Cases

Xu Haixiang, Yang Linge

DOI:

J. Part. Diff. Eq.,5(1992),pp.51-58

Published online: 1992-05

Preview Purchase PDF 53 694
Export citation
  • Abstract

In this paper, we consider a quasilinear elliptic eigenvalue problem. For the unbounded coefficients, we allow the eigen exponent greater than the Sobolev imbedding critical exponent; for the equations, we also allow the coefficient of suitable smallness condition greater than 1.

  • Keywords

Natural growth condition super Sobolev imbedding exponent super suitable smallness condition

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-51, author = {Xu Haixiang, Yang Linge}, title = {On the Eigen-value Problem for Elliptic Systems Under Natural Growth Condition: the Super Limit Cases}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {4}, pages = {51--58}, abstract = { In this paper, we consider a quasilinear elliptic eigenvalue problem. For the unbounded coefficients, we allow the eigen exponent greater than the Sobolev imbedding critical exponent; for the equations, we also allow the coefficient of suitable smallness condition greater than 1.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5753.html} }
TY - JOUR T1 - On the Eigen-value Problem for Elliptic Systems Under Natural Growth Condition: the Super Limit Cases AU - Xu Haixiang, Yang Linge JO - Journal of Partial Differential Equations VL - 4 SP - 51 EP - 58 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5753.html KW - Natural growth condition KW - super Sobolev imbedding exponent KW - super suitable smallness condition AB - In this paper, we consider a quasilinear elliptic eigenvalue problem. For the unbounded coefficients, we allow the eigen exponent greater than the Sobolev imbedding critical exponent; for the equations, we also allow the coefficient of suitable smallness condition greater than 1.
Xu Haixiang, Yang Linge. (1970). On the Eigen-value Problem for Elliptic Systems Under Natural Growth Condition: the Super Limit Cases. Journal of Partial Differential Equations. 5 (4). 51-58. doi:
Copy to clipboard
The citation has been copied to your clipboard